MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® CREATININE FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® CREATININE FLEX® REAGENT CARTRIDGE
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously depressed creatinine (cre2) result on a patient sample obtained on a dimension exl with lm system.Siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the available instrument data files and the information provided by the customer.Quality control (qc) recovery was within the customer¿s expected ranges, and no issues were reported with the other patient samples.Calibration was acceptable, and the system check was good.There were no sample quality, aspiration, or any other issues observed.The cause of the event is unknown.The customer is operational.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
The customer reported to siemens that they obtained an erroneously depressed creatinine (cre2) result with a delta check flag on a patient sample on a dimension exl with lm system.The erroneously depressed result was reported to the physician(s), and the result was questioned.The same sample was reprocessed on the original dimension exl with lm system and on an alternate dimension exl with lm system.Higher reprocessed results were obtained and considered correct.A corrected report was issued.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed creatinine (cre2) result.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® CREATININE FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key19760642
Report Number2517506-2024-00188
Device Sequence Number8778111
Product Code CGX
UDI-Device Identifier00630414595009
UDI-Public(01)00630414595009(10)BB5060(17)20250301
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K132638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2025
Device Model NumberN/A
Device Catalogue NumberDF33B SMN 10872079
Device Lot NumberBB5060
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2024
Initial Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale